# SDR AALA2020052649003

- Difficulty date: May 23, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N990AU
- Make and model: Airbus A321-231
- Aircraft serial: 7336
- Aircraft time: 11,559 hours, 4,328 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - CIDS (CABIN INTERCOMMUNICATION DATA SYSTEM) TEST, EPSU 12WL EMERGENCY LIGHT BATTERY INOPERATIVE.  REMOVED AND REPLACED EPSU 12WL BATTERY PER AMM 33-51-38, TEST PASSED, OKAY FOR SERVICE.
